# SDR UIEA2021042200964

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,089 hours, 20,823 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Helicoil
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG INBD T/R PDU LOCK OUT IS MISSING HELICOIL.( FOUND HELICOIL GOOD  ATTACH BOLT IS DAMAGED ON THREAD REMOVED & REPLACED DAMAGED BOLT AT # 2 ENG. I/B  T/R PDU LOCK OUT PER B767-300 AMM 20-11-00-910-802. )
